# SDR ASAA1048541

- Difficulty date: November 15, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 40,400 hours, 22,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881142
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 1018 AND STR 22 WITHIN 3 INCHES OF BUTT SPLICE.  REPAIRED DENTED SKIN IAW EA 14220 AND ASA EA 400 53EA 04351 REV 11/28/10.
